# SDR SWAA2015012636036

- Difficulty date: January 16, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 36,001 hours, 21,049 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A2000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, STAB STATION 92.7, 38 INCHES AFT OF FWD SPAR, FLANGE CRACKED.  REPAIRED FLANGE IAW SRM.
